# SDR JJBA20240304083

- Difficulty date: February 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CFIII, CORROSION FOUND ON LH GUSSET #5 BTW FR38 AND FR 46 IN FLOOR STRUCTURE AREA. IN CFIII, LH GUSSET #5 BTW FR 38-46 BLENDED AND FOUND OUT OF LIMIT. AT CFIII, LH GUSSET #5 BTW FR38 AND FR46 IN FLOOR STRUCTURE AREA REMOVED FOR REPLACEMENT. AT CFIII, LH GUSSET #5 BTW FR38-46 IN FLOOR STRUCTURE AREA INSTALLED
